advertisement
Question
Posted by: Debra | 2010/08/20

Pain at injection site of Clexane

I need help urgently. I have a bruise-lump on my stomach at the site of an injection of Clexane. It is extremely painful - what can I do to manage the pain? Will it go away by itself or must I see a doctor? Please help, I haven''t been able to sleep at all because of the pain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Debra

Clexane is a very painful injection but you will have to consult your doctor for an examination.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement